Advertisement

Doklady Mathematics

, Volume 80, Issue 1, pp 482–486 | Cite as

On a semilinear boundary value problem for degenerate parabolic pseudodifferential equations

  • Yu. V. Egorova
  • Nguyen Minh Chuong
  • Dang Anh Tuan
Mathematics
  • 30 Downloads

Keywords

Unique Solution Unique Function DOKLADY Mathematic Pseudodifferential Operator Unity Parti 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    M. S. Agranovich and M. I. Vishik, Usp. Mat. Nauk 19(3), 53–161 (1964).zbMATHGoogle Scholar
  2. 2.
    E. Rothe, Compositio Math. 5, 177–197 (1937).zbMATHMathSciNetGoogle Scholar
  3. 3.
    Yu. V. Egorov, Nguyen Minh Chuong, and Dang Anh Tuan, C. R. Acad. Sci. Paris, Ser. 1 337, 451–456 (2003).zbMATHGoogle Scholar
  4. 4.
    Yu. V. Egorov, Nguyen Minh Chuong, and Dang Anh Tuan, Dokl. Math. 74, 874–877 [Dokl. Akad. Nauk 411, 732–735 (2006)].Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2009

Authors and Affiliations

  • Yu. V. Egorova
    • 1
  • Nguyen Minh Chuong
    • 2
  • Dang Anh Tuan
    • 3
  1. 1.Université Paul SabatierToulouseFrance
  2. 2.Institute of MathematicsHanoiVietnam
  3. 3.Hanoi National UniversityHanoiVietnam

Personalised recommendations